# SDR 05FDEA02885

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Punctured
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 480 SR20R HAS PUNCTURE ON LOWER SIDE.  REMOVED DAMAGE ON STRINGER/DYE PENETRANT INSPECTION IAW B727 SRM 53-10-3 FIG 2, NO CRACKS NOTED.  FABRICATED AND INSTALLED 3 EACH STRINGER TIES IAW B727 SRM 51-30-2 AND BAC DRAWING NR 66-11809.  REMOVED AND REINSTALLED BRACKET, SUPPORT   ANGLE, AND STIFFENER IAW B727 SRM 51-30-2.
